Reply To: new member/cidp

Anonymous
June 22, 2006 at 12:57 pm

Vicki
Hi my name is Janice Butler & I also have this dreadful illness. I was just reading about the treatments, and I wanted to respond, because I also had horrible headaches, to the point of throwing up, was so sick I could hardly hold my head up, and this was “[U]after[/U]” they chg’d me from the powder to the liquid formula, they also told me that it was not the chg in the formula but I knew different, since I’ve been taking these treatments for over 4yrs now. The company that makes the gammagard, for some reason chg’d it, and it has been the worst. My doc, who agreed w/ me, said that after 2 mths of having the same response ,this was not a bad batch, but the formulation making me sick, and he ordered the nursing company to [B]STOP[/B] giving it to me, they are now advised that they cannot give me anything other than what my dr has ordered. I have a treatment next week, and I’m dreading it, but I also know that w/out this treatment, I get worse. and I have been slowly going downhill for the last couple of mths, and it is awful, as I’m sure you know, all too well. I have asked this one time before, but no one has responded, but I would like to know [B]IF[/B] anyone else who has CIDP, have periodic swelling “edema” in their legs and especially in your feet and ankles. I do & I just don’t know IF this is part of the illness or something else. That was actually my 1st symptom, for over 4 mths, until it got so bad, that I had to go out & purchase a whole size larger shoe…. no joke.
But as for the formulation of the IVIG, [B]YES[/B] most definitely it affected me. They [U]DO NOT [/U]give me the liquid form now. Talk w/ your Dr about it, and see if he can chg you to a less harsher drug…
Please take care, and as I’m sure WE ALL know, take it easy, or you’ll pay….
Janice